# SDR 20001120SH016

- Difficulty date: November 20, 2000
- Submitted: November 20, 2000
- Operation: Air carrier
- Aircraft: N129NA
- Make and model: Boeing 727-2J7
- Aircraft serial: 20880
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR CUT-OUT CRACKED, 0.50 INCH, LOWER AFT CORNER BETWEEN S25R AND S26R, BS 620.00.  SERVICE ORDER NR 109003 OPS NR 21137.  TIMCO RED NR S00328.  FOUND DURING C-CHECK.  TIMCO OSCODA NR T50R383Y.  (X)
